Multiple stopping odds problem in Bernoulli Trials with random number of observations

Aiko Kurushima; Katsunori Ano

Mathematica Applicanda (2016)

  • Volume: 44, Issue: 1
  • ISSN: 1730-2668

Abstract

top
This paper studies an optimal multiple stopping problem, in which the objective is to maximize the probability of selecting the "last success" on Bernoulli trials with random number of observations under multiple selections. We propose the sufficient condition on the probability distribution of the number of observations for the optimal multiple stopping rule to be a threshold rule which is characterized by "odds". For example, uniform distribution satises the condition whenever the odd is not increasing in the number of trials.

How to cite

top

Aiko Kurushima, and Katsunori Ano. "Multiple stopping odds problem in Bernoulli Trials with random number of observations." Mathematica Applicanda 44.1 (2016): null. <http://eudml.org/doc/292651>.

@article{AikoKurushima2016,
abstract = {This paper studies an optimal multiple stopping problem, in which the objective is to maximize the probability of selecting the "last success" on Bernoulli trials with random number of observations under multiple selections. We propose the sufficient condition on the probability distribution of the number of observations for the optimal multiple stopping rule to be a threshold rule which is characterized by "odds". For example, uniform distribution satises the condition whenever the odd is not increasing in the number of trials.},
author = {Aiko Kurushima, Katsunori Ano},
journal = {Mathematica Applicanda},
keywords = {optimal stopping problem; selecting the last success; odds theorem; multiple stopping},
language = {eng},
number = {1},
pages = {null},
title = {Multiple stopping odds problem in Bernoulli Trials with random number of observations},
url = {http://eudml.org/doc/292651},
volume = {44},
year = {2016},
}

TY - JOUR
AU - Aiko Kurushima
AU - Katsunori Ano
TI - Multiple stopping odds problem in Bernoulli Trials with random number of observations
JO - Mathematica Applicanda
PY - 2016
VL - 44
IS - 1
SP - null
AB - This paper studies an optimal multiple stopping problem, in which the objective is to maximize the probability of selecting the "last success" on Bernoulli trials with random number of observations under multiple selections. We propose the sufficient condition on the probability distribution of the number of observations for the optimal multiple stopping rule to be a threshold rule which is characterized by "odds". For example, uniform distribution satises the condition whenever the odd is not increasing in the number of trials.
LA - eng
KW - optimal stopping problem; selecting the last success; odds theorem; multiple stopping
UR - http://eudml.org/doc/292651
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.